# SDR ASOA2013091309013

- Difficulty date: August 25, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED INSIDE ASD ACCESS PANEL 832BR.  REMOVED DAMAGED INTERCOSTAL AND DRILLED UP NEW PART IAW SRM 51-42-06-001-001 AND 51-42-13-001-001.  INSTALLED INTERCOSTAL ATTACH ANGLE GF 162018 IAW SRM 51-42-06-00 & SRM 51-42-13-00. & DWG 601R31902.
